# SDR SWIA201334020

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 29,100 hours, 24,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FLOOR AT ROWS 2-4 & LOWER WALL LIGHT AT ROW 8 DO NOT ILLUMINATE.  FLT#5232 REPLACED NR 2 INVERTER FOR EMERGENCY LIGHTS.
